Symmetries and first integrals in the mechanics of infinite-dimensional systems

The first integrals of the equation of motion by using elements of nonlinear functional analysis was reported. The equation 1 can be an ordinary differential equation, a partial differential equation, an integrodifferential equation, or a system of such equations. The theory of transformations is used to establish the invariance of Hamiltonian actions and the invariance of the equations of motion and to find first integrals of these equations. The first integrals of the equations of motion for infinite-dimensional systems acquire numerous applications. various equations and theorems was also given in support of the experiment.

Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
189-190
Status
Published
Department
-
Number
-
Volume
79
Year
2009
Organizations
  • 1 Peoples' Friendship University of Russia, ul. Miklukho-Maklaya 6, 117198 Moscow, Russian Federation
Keywords
Equation of motions; First integrals; Infinite-dimensional systems; Nonlinear functional analysis; Functional analysis; Integrodifferential equations; Mechanics; Nonlinear equations; Ordinary differential equations; Partial differential equations; Equations of motion
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2975/